Lancaster EPrints

Quasi-one-dimensional electrons in a quantizing oblique magnetic-field

Kukushkin, I. V. and Falko, Vladimir and von Klitzing, K. and Ploog, K. and Heitmann, D. (1991) Quasi-one-dimensional electrons in a quantizing oblique magnetic-field. JETP LETTERS, 53 (6). pp. 335-339. ISSN 0021-3640

Full text not available from this repository.

Abstract

The spectrum of quasi-one-dimensional electrons in an oblique magnetic field is analyzed by a magnetoluminescence analysis. A magnetic anisotropy produced by altering the relative orientation of the field and the filaments is identified and employed to estimate the parameters of the holding potential.

Item Type: Article
Journal or Publication Title: JETP LETTERS
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 57103
Deposited By: ep_importer_pure
Deposited On: 05 Sep 2012 18:02
Refereed?: Yes
Published?: Published
Last Modified: 24 Jan 2014 11:47
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/57103

Actions (login required)

View Item